# SDR DALA2023071705749

- Difficulty date: July 11, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N915DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 62783
- Aircraft time: 13,859 hours, 5,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9701140001
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9724266) OVER WING EXIT LIGHT AT ROW 19 DEF INOP. R/R LIGHT ASSY AT 19DEF PER B737 AMM 33-21. OPS CK GOOD.
